# SDR IPXA2025061397160

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771322
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACK, FWD AND AFT SIDE OF STA 1960 S-11R-LEVEL 1 (REPAIR) 1. ACCOMPLISHED REPAIR I.A.W UPS EO-93969-REQ1 REV.1 AND EGAT EI NR F2025A53M-1161 REV.0 AND EGAT WORK SHEET NO.50308 AND SRM 53-60-03-2R-4 REV.45 2.
